# SDR ASAA0070008

- Difficulty date: December 19, 2000
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: 149A7247
- Condition: Gouged
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND A GOUGE IN THE PNEUMATIC ACCESS DOOR AT THE FORWARD OUTBOARD EDGE.  REPAIRED PER EA 5240-01056.  (M)
